# SDR SWAA2017100216777

- Difficulty date: September 26, 2017
- Submitted: October 3, 2017
- Operation: Air carrier
- Aircraft: N7705A
- Make and model: Boeing 737-76N
- Aircraft serial: 32744
- Aircraft time: 43,174 hours, 20,325 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT LOWER OUTSIDE EMERGENCY LIGHT INOP.  RELAMPED LIGHT PER MM.
